Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What are the functions of audospas and is it right medication for reducing heavy menstrual flow?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
hi ,doctor i am 25 years of age 5 foot 10 inches by height and 70 kgs by weight,unmarried .Three months back i visited a gynae as i had excessive clots(of a little bigger sizes) coming during my periods since the onset of menstrual cycle from puberty .The doctor prescribed me with two tablets to take during my periods .One was TEXAKIND-mf (to take from third day of periods three times till three days)and the other was ACILOC 150 (to take one tablet from third day of periods till three days) .I took it as prescribed .But after completion of periods within two days it started itching in my whole body including my internal areas also and accompanied by it were lower abdominal pain . I took AVIL-25 mg to decrease it and when the itching and pain stopped it started bleeding .It bleeded for two more days and stopped.Again after a few days gap the symptoms reocurred but with more severity .I took the same anti allergic medicine this time but went to meet a couple of doctors in the meantime with no results in my benefit as the same symptoms occured for two more times again with increased severity.In between those days my periods occured on normal dates but with decreased clotting.So finally i decided to meet a XXXXXXX gynaecologist to treat my ailment .I repeated every detail of my treatment before her , after which she prescribed me with two medicines.One was SATROGYL tablet(to be taken for three days for two times a day) and the other was CRISANTA(to be taken from third day of periods till 21 days)and to continue for 6 cycles .she also insisted to take CRISANTA if bleeding was occuring .Since my irregular periods after those itching was happening so i started the course of crisanta.The itching and abdominal pain gone .But after taking 17 days of crisanta tablet it started showing signs as if perids were on their way with very little bleeding before taking everyday's pills.When i took pills they eventually vanished but that happened till the completion of first course of CRISANTA medicine.Aftercompletion of 21 days course it didn't bleed for two consecutive days .Then the periods occured and i started the second course of crisanta from third day of periods.But the periods have not stopped since their onset(17 days of periods have gone by till date), surely they have been decreasing with a mere sign of them remaining but they haven't stopped i revisited the doctor yesterday and she told me to go by the medicines and to complete the second course of 21 days as the tablets are remaining.She has also prescribed me (one more tablet to take from the onset of next periods till seven days two times a day)and that is AUDOSPAS-DUB).I am very concerned about myself due to all these happenings.I need your advice as to why the periods is not getting stopped and whether these are the side effects of CRISANTA .If not -Are there any of them?Ialso want to know whether theAUDOSPAS-DUB will also effect me the same as did the TEXAKIND-mf as now i am a bit scared of taking any medicine.What are the functions of AUDOSPAS-DUB.Please do assist me.
Posted Fri, 24 Jan 2014 in Women's Health
Answered by Dr. Aarti Abraham 20 minutes later
Brief Answer: WORKUP SUGGESTED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Texakind MF contains Tranexamic Acid which is given to reduce menstrual blood flow. It also contains painkillers and antispasmodic. It was the correct medication for excessive menstrual bleeding. Also, young girls often have irregular cycles as the hormonal axis has not yet stabilized. So, Crisanta is a hormonal pill ( similar to the pill used for contraception ). Taking it cyclically for some months will kickstart your hormones, and help you to regulate cycles. Spotting continuously is a common side effect of crisanta, so the continuous spotting you have experienced is most probably due to that. Continue using the current pack, and if you experience the same problem while on the third pack also, you need to change the preparation of the pill. Sometimes, hormonal content is insufficient for some women, and then such spotting occurs. Just complete this pill pack, and if you observe the same spotting next month on the 3rd pack, please request your doctor to switchover to a higher estrogen content pill. Now, regarding Audospas - DUB, it is not a very known brand name. Can you take a photograph of the reverse of the tablet which contains the active ingredients and upload it ? Alternatively, you can type in the details of the drugs and the dosage which will be written on the tablet That will help me to guide you better. I feel that you need some investigations before being given more random medication. Firstly, a pelvic ultrasound scan should be done. Then, hormonal tests should be conducted -FSH, LH ( on day 2 of periods ) , TSH, Prolactin, OGTT, DHEAS, free testosterone, lipid profile, Endometrial biopsy for tuberculosis. Probably there could be some conditions causing irregular cycles and heavy bleeding - these include polycystic ovarian syndrome, hypothyroidism, endometrial hyperplasia etc. Stress, tension, weight gain, change in diet or sleep patterns, travelling - all these too can cause menstrual irregularities. I would ask you to consult your doctor again and request for these tests before going for further medications. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor